skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

A SACKS REAL OUT OF NOWHERE

Kellner, Jakob ; Shelah, Saharon

The Journal of Symbolic Logic, 1 March 2010, Vol.75(1), pp.51-76 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Coding with Ladders a Well Ordering of the Reals

Abraham, Uri ; Shelah, Saharon

The Journal of Symbolic Logic, 1 June 2002, Vol.67(2), pp.579-597 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Successors of Singular Cardinals and Coloring Theorems II

Eisworth, Todd ; Shelah, Saharon

The Journal of Symbolic Logic, 1 December 2009, Vol.74(4), pp.1287-1309 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

If There is an Exactly λ-Free Abelian Group Then There is an Exactly λ-Separable one in λ

Shelah, Saharon

The Journal of Symbolic Logic, 1 December 1996, Vol.61(4), pp.1261-1278 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniformization and Skolem Functions in the Class of Trees

Lifsches, Shmuel ; Shelah, Saharon

The Journal of Symbolic Logic, 1 March 1998, Vol.63(1), pp.103-127 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniformization, Choice Functions and Well Orders in the Class of Trees

Lifsches, Shmuel ; Shelah, Saharon

The Journal of Symbolic Logic, 1 December 1996, Vol.61(4), pp.1206-1227 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Forcing Isomorphism

Baldwin, J. T. ; Laskowski, M. C. ; Shelah, S.

The Journal of Symbolic Logic, 1 December 1993, Vol.58(4), pp.1291-1301 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Splitting Strongly Almost Disjoint Families

Hajnal, A. ; Juhász, I. ; Shelah, S.

Transactions of the American Mathematical Society, 1 May 1986, Vol.295(1), pp.369-387 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1993  (1)
  2. 1993Até1995  (1)
  3. 1996Até1997  (2)
  4. 1998Até2002  (2)
  5. Após 2002  (2)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.